# SDR AALA20150727003

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 43,731 hours, 14,085 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 1.73 EPR, THE RT ENGINE N2 REACHED 103.1 FOR FIVE SECONDS.  TAKEOFF ABORTED AT APPROX 90 TO 95 KNOTS.  R & R HP 3 & HP 3 BLEED VALVES IAW AMM 75-32-04.  R & R HP 3 & HP 2 SOLENOIDS IAW AMM 75-32-05.  ACCOMPLISHED HIGH POWER ASSURANCE TEST & TEST NR 3 IAW AMM 71-00-00.  SYS CHECKED NORMAL.
